American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57M25) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 91 to 120 of 139 found      Go to page: 1 2 3 4 5

[91] François Jaeger. Circuit partitions and the homfly polynomial of closed braids . Trans. Amer. Math. Soc. 323 (1991) 449-463. MR 986693.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[92] Rachel Sturm Beiss. The Arf and Sato link concordance invariants . Trans. Amer. Math. Soc. 322 (1990) 479-491. MR 1012525.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[93] Steven A. Bleiler and Mario Eudave Muñoz. Composite ribbon number one knots have two-bridge summands . Trans. Amer. Math. Soc. 321 (1990) 231-243. MR 968881.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[94] Jim Hoste and Mark E. Kidwell. Dichromatic link invariants . Trans. Amer. Math. Soc. 321 (1990) 197-229. MR 961623.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[95] Louis H. Kauffman. An invariant of regular isotopy . Trans. Amer. Math. Soc. 318 (1990) 417-471. MR 958895.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[96] Bruce Trace. Unknotted homology classes on unknotted surfaces in $S\sp 3$ . Trans. Amer. Math. Soc. 318 (1990) 43-56. MR 965303.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[97] David Stein. Massey products in the cohomology of groups with applications to link theory . Trans. Amer. Math. Soc. 318 (1990) 301-325. MR 958903.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[98] Daniel S. Silver. Construction by isotopy. II . Trans. Amer. Math. Soc. 317 (1990) 813-823. MR 987168.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[99] Lawrence Smolinsky. A generalization of the Levine-Tristram link invariant . Trans. Amer. Math. Soc. 315 (1989) 205-217. MR 931532.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[100] Kunio Murasugi. On invariants of graphs with applications to knot theory . Trans. Amer. Math. Soc. 314 (1989) 1-49. MR 930077.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[101] Katura Miyazaki. Conjugation and the prime decomposition of knots in closed, oriented $3$-manifolds . Trans. Amer. Math. Soc. 313 (1989) 785-804. MR 997679.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[102] Joan S. Birman and Hans Wenzl. Braids, link polynomials and a new algebra . Trans. Amer. Math. Soc. 313 (1989) 249-273. MR 992598.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[103] Dennis Johnson and Charles Livingston. Peripherally specified homomorphs of knot groups . Trans. Amer. Math. Soc. 311 (1989) 135-146. MR 942427.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[104] Louis H. Kauffman. Invariants of graphs in three-space . Trans. Amer. Math. Soc. 311 (1989) 697-710. MR 946218.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[105] D. D. Long. On the linear representation of braid groups . Trans. Amer. Math. Soc. 311 (1989) 535-560. MR 943606.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[106] Peter Churchyard and David Spring. Proper knot theory in open $3$-manifolds . Trans. Amer. Math. Soc. 308 (1988) 133-142. MR 946435.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[107] Mario Eudave Muñoz. Primeness and sums of tangles . Trans. Amer. Math. Soc. 306 (1988) 773-790. MR 933317.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[108] M. L. Platt. Alexander modules of links with all linking numbers zero . Trans. Amer. Math. Soc. 306 (1988) 597-605. MR 933308.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[109] J. P. Levine. An approach to homotopy classification of links . Trans. Amer. Math. Soc. 306 (1988) 361-387. MR 927695.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[110] Iain R. Aitchison and Daniel S. Silver. On certain fibred ribbon disc pairs . Trans. Amer. Math. Soc. 306 (1988) 529-551. MR 933305.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[111] Daniel Ruberman. The Casson-Gordon invariants in high-dimensional knot theory . Trans. Amer. Math. Soc. 306 (1988) 579-595. MR 933307.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[112] W. Floyd and A. Hatcher. The space of incompressible surfaces in a $2$-bridge link complement . Trans. Amer. Math. Soc. 305 (1988) 575-599. MR 924770.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[113] John Franks and R. F. Williams. Braids and the Jones polynomial . Trans. Amer. Math. Soc. 303 (1987) 97-108. MR 896009.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[114] Magnhild Lien. Construction of high-dimensional knot groups from classical knot groups . Trans. Amer. Math. Soc. 298 (1986) 713-722. MR 860388.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[115] Jim Hoste. A formula for Casson's invariant . Trans. Amer. Math. Soc. 297 (1986) 547-562. MR 854084.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[116] T. D. Cochran and W. B. R. Lickorish. Unknotting information from $4$-manifolds . Trans. Amer. Math. Soc. 297 (1986) 125-142. MR 849471.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[117] M. L. Platt. Insufficiency of Torres' conditions for two-component classical links . Trans. Amer. Math. Soc. 296 (1986) 125-136. MR 837802.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[118] Kunio Murasugi. Jones polynomials of alternating links . Trans. Amer. Math. Soc. 295 (1986) 147-174. MR 831194.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[119] Chichen M. Tsau. Algebraic meridians of knot groups . Trans. Amer. Math. Soc. 294 (1986) 733-747. MR 825733.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[120] Seiya Negami and Kazuo Okita. The splittability and triviality of $3$-bridge links . Trans. Amer. Math. Soc. 289 (1985) 253-280. MR 779063.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 91 to 120 of 139 found      Go to page: 1 2 3 4 5